<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JDMSC-1714</article-id>
      <title-group>
        <article-title>Hyperoperations on directed graphs</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Kalampakas</surname>
            <given-names>Antonios</given-names>
          </name>
          <aff>College of Engineering and Technology, American University of the Middle East, Egaila, 54200, Kuwait</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Spartalis</surname>
            <given-names>Stefanos</given-names>
          </name>
          <aff>Department of Production and Management Engineering, Laboratory of Computational Mathematics, V.Sofias 12, Prokat, School of Engineering, Democritus University of Thrace, Building A1, Xanthi, 67132, Greece</aff>
          <aff>School of Science and Technology, Studies in Physics, 18 Aristoteles by street, Hellenic Open University, Patra, 26335, Greece</aff>
        </contrib>
      </contrib-group>
      <volume>27</volume>
      <issue>3</issue>
      <fpage>1011</fpage>
      <lpage>1025</lpage>
      <pub-date date-type="pub">
        <day>01</day>
        <month>05</month>
        <year>2024</year>
      </pub-date>
      <abstract>
        <p>We analyze three hyper-operations derived from directed graphs, demonstrate the influence of the underlying graph structure on these hyper-operations and study the algebraic properties of the related classes of graphs. The paper also illustrates the relationship between directed graphs and hyper-structures using graph hyper-operations. In addition, we investigate the property of commutativity for an appropriate type of hyper-groupoids and its relationship to properties of directed graphs. Therefore, the paper consists of three sections, section one introduces and investigates three distinct hyper-groupoids derived from hyper-operations on directed graphs, section two discusses the fundamental ideas of directed graphs, and section three elaborates on path, simple path, and ancestry hyper-operations.</p>
      </abstract>
      <kwd-group>
        <kwd>Binary relation</kwd>
        <kwd>Hyper-groupoids</kwd>
        <kwd>Directed graphs</kwd>
        <kwd>Path hyper-operations</kwd>
        <kwd>C-hyper-groupoid</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
